On the Mean Value of Exponential Divisor Function

Ling Ling DONG, De Yu ZHANG

Acta Mathematica Sinica, Chinese Series ›› 2013, Vol. 56 ›› Issue (3) : 427-432.

PDF(312 KB)
PDF(312 KB)
Acta Mathematica Sinica, Chinese Series ›› 2013, Vol. 56 ›› Issue (3) : 427-432. DOI: 10.12386/A2013sxxb0043
Articles

On the Mean Value of Exponential Divisor Function

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2013, 56(3): 427-432 https://doi.org/10.12386/A2013sxxb0043

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(312 KB)

Accesses

Citation

Detail

Sections
Recommended

/